# SDR I5PA2024033175703

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,192 hours, 34,416 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029814
- Part serial: P1844
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: ESI - APU OIL HISTORY, AUTO SHUTDOWN. R/R APU PER AMM 49-11-01.
